Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/72801
Title: Projective dimension in UFDs
Authors: Marcelo, Agustín
Muñoz Masque, J.
UNESCO Clasification: 1201 Algebra
Keywords: 13H10
Primary 13C15
Secondary 13C14
Issue Date: 2000
Journal: Journal of Pure and Applied Algebra 
Abstract: A characterization of factorial Noetherian domains in terms of O-submodules is presented and it is applied to give a criterion for the ring of a hypersurface to be factorial (Vasconcelos, Computational Methods in Commutative Algebra and Algebraic Geometry, Springer, Berlin, 1998) and to reduce a conjecture of Evans and Griffith in Syzygies (Cambridge University Press, Cambridge, UK, 1985) to ideals. (C) 2000 Elsevier Science B.V. All rights reserved. MSC. Primary 13C15; secondary 13C14, 13H10
URI: http://hdl.handle.net/10553/72801
ISSN: 0022-4049
DOI: 10.1016/S0022-4049(99)00067-5
Source: Journal Of Pure And Applied Algebra [ISSN 0022-4049], v. 150 (3), p. 301-306, (Julio 2000)
Appears in Collections:Artículos
Show full item record

Page view(s)

43
checked on Jul 31, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.